Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 10, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Feb 4, 2012, 4:08 PM CST. It took effect at Feb 4, 2012, 10:00 PM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2012, 4:08 PM CST (22:08 UTC)
- In effect from
- Feb 4, 2012, 10:00 PM CST
- Expired
- Feb 6, 2012, 4:40 AM CST
- In force
- 31 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
342 WHUS74 KLCH 042208 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 408 PM CST SAT FEB 4 2012 ...STRONG NORTHERLY WINDS TO DEVELOP TONIGHT... .A COLD FRONT WILL ENTER THE NORTHWEST GULF OF MEXICO THIS EVENING...EXITING THE COASTAL WATERS OFF LOWER ACADIANA AFTER MIDNIGHT. STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE FRONT AND LINGER INTO SUNDAY. WINDS WILL DIMINISH BEGINNING SUNDAY EVENING AS HIGH PRESSURE BUILDS OVER THE WESTERN GULF STATES. GMZ450-470-050615- /O.NEW.KLCH.SC.Y.0010.120205T0400Z-120206T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 408 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST SUNDAY. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-472-050615- /O.NEW.KLCH.SC.Y.0010.120205T0600Z-120206T0000Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 408 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-475-050615- /O.NEW.KLCH.SC.Y.0010.120205T1200Z-120206T0000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 408 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
5 follow-up statements
400 WHUS74 KLCH 050249 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 849 PM CST SAT FEB 4 2012 ...STRONG NORTHERLY WINDS TO DEVELOP TONIGHT... .A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE NORTHWEST GULF OF MEXICO TONIGHT. STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE FRONT AND LINGER INTO SUNDAY. WINDS WILL DIMINISH BY MONDAY AS HIGH PRESSURE BUILDS OVER THE WESTERN GULF STATES. GMZ450-470-051200- /O.CON.KLCH.SC.Y.0010.120205T0400Z-120206T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 849 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-472-051200- /O.CON.KLCH.SC.Y.0010.120205T0600Z-120206T0000Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 849 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-475-051200- /O.CON.KLCH.SC.Y.0010.120205T1200Z-120206T0000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 849 PM CST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
995 WHUS74 KLCH 051341 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 741 AM CST SUN FEB 5 2012 ...STRONG NORTHERLY WINDS TO CONTINUE... .STRONG NORTHERLY WINDS WILL CONTINUE INTO TONIGHT IN THE WAKE OF A COLD FRONT ADVANCING DEEPER INTO THE GULF OF MEXICO. GMZ450-452-455-470-472-475-052200- /O.EXT.KLCH.SC.Y.0010.000000T0000Z-120206T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 741 AM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
830 WHUS74 KLCH 052148 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 348 PM CST SUN FEB 5 2012 ...STRONG NORTHERLY WINDS TO CONTINUE... .STRONG NORTHERLY WINDS IN THE WAKE OF THE COLD FRONT YESTERDAY WILL CONTINUE INTO THIS EVENING. WINDS WILL START RELAXING LATER TONIGHT AS HIGH PRESSURE BEGINS BUILDING OVER THE CENTRAL GULF COAST STATES. GMZ450-452-455-470-472-475-060600- /O.CON.KLCH.SC.Y.0010.000000T0000Z-120206T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 348 PM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
310 WHUS74 KLCH 060257 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 857 PM CST SUN FEB 5 2012 ...STRONG NORTHERLY WINDS TO CONTINUE OVER THE OUTER WATERS... .STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL CONTINUE INTO THE OVERNIGHT FOR THE WATERS BEYOND 20 NM FROM SHORE. WINDS WILL START RELAXING LATER TONIGHT INTO MONDAY AS HIGH PRESSURE BEGINS BUILDING OVER THE CENTRAL GULF COAST STATES. GMZ470-472-475-061200- /O.EXT.KLCH.SC.Y.0010.000000T0000Z-120206T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 857 PM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-060600- /O.CON.KLCH.SC.Y.0010.000000T0000Z-120206T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 857 PM CST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
481 WHUS74 KLCH 061040 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 440 AM CST MON FEB 6 2012 ...SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING... GMZ470-472-475-061145- /O.CAN.KLCH.SC.Y.0010.000000T0000Z-120206T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 440 AM CST MON FEB 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 3:59 PM CST, 9 minutes earlier.
Area forecast discussion, Feb 4, 3:59 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
359 PM CST SAT FEB 4 2012
.DISCUSSION...
REGIONAL 88DS CONTINUE TO SHOW PLENTY OF LIGHT TO MODERATE RAINS
ASSOCIATED WITH AN ADVANCING MID/UPPER-LEVEL IMPULSE CROSSING THE
SRN 1/2 OF THE AREA...WHILE OVER THE NRN ZONES RAINS ARE LIGHT AND
MORE PATCHY IN NATURE. ADDITIONAL QPFS WITH THE NRN ACTIVITY LOOK
LIGHT ENOUGH...GENERALLY <1/4 INCH AND LIKELY BELOW 1/10 INCH...
THAT ADDITIONAL FLOODING OR THE AGGRAVATION OF ONGOING FLOODING
LOOKS UNLIKELY AND THUS HAVE CANCELED THE FLASH FLOOD WATCH FOR
THESE AREAS.
SFC COLD FRONT CURRENTLY LOCATED FROM NERN LA ACROSS TOLEDO BEND
TO THE GOLDEN TRIANGLE REGION WILL CONTINUE TO SLOWLY CREEP ACROSS
THE FORECAST AREA LATE THIS AFTERNOON AND EVENING...EXITING THE
SERN ZONES AROUND MIDNIGHT. SOME LIGHT OVERRUNNING RAINS WILL BE
POSSIBLE THROUGH THE NIGHT...ESPECIALLY CLOSER TO THE COAST IN
CLOSER PROXIMITY TO THE FRONT. THE NEXT IMPULSE IN THE SRN STREAM
ALOFT IS PROGGED TO MOVE INTO THE NWRN GULF ON SUNDAY WHILE THE
FRONT SITS BEYOND OUR OFFSHORE WATERS. THIS SHOULD LEAD TO
SCATTERED SHOWERS AND POSSIBLY SOME ELEVATED THUNDER WITH HIGHEST
POPS CLOSER TO THE COAST IN BETTER PROXIMITY TO THE IMPULSE/FRONT.
ALL ZONES SHOULD CLEAR OUT BY TOMORROW EVENING AS LOW LEVELS BEGIN
DRYING OUT WITH HIGH PRESSURE BUILDING IN FROM THE NORTH.
LONGER RANGE MODELS HAVE COME INTO BETTER...ALTHOUGH NOT TOTAL...
AGREEMENT ON THE REMAINDER OF THE FORECAST. A STRONGER SHORTWAVE
IS PROGGED TO MOVE INTO THE WRN GULF FROM MEXICO BY MID-WEEK. THIS
SYSTEM WILL MOVE SLOWLY ENEWD WHICH WILL BRING WIDELY SCATTERED
SHOWERS TO THE AREA...ESPECIALLY THE SRN 1/2...BY LATE WEDNESDAY.
YET ANOTHER IMPULSE FOLLOWS THIS STRONGER ONE...POSSIBLY LEADING
TO RAINFALL FOR LATE THURSDAY AND FRIDAY.
&&
.MARINE...
ISSUED A SMALL CRAFT ADVISORY WITH THIS FORECAST PACKAGE AS STRONG
NRLY WINDS ARE EXPECTED BEHIND THE FRONT BEGINNING LATER THIS
EVENING AND LINGERING THROUGH MUCH OF SUNDAY. WINDS WILL BEGIN
DIMINISHING BY SUNDAY EVENING WHILE VEERING TO THE NE. INCREASING
ERLY FLOW IS EXPECTED BY LATE IN THE WEEK AS HIGH PRESSURE BUILDS
OVER THE CNTL GULF COAST AND LOW PRESSURE IS PROGGED FOR THE SRN GULF.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 53 60 42 61 42 / 40 40 40 10 10
KBPT 50 59 43 60 42 / 40 40 40 10 10
KAEX 50 60 38 59 39 / 30 20 20 10 10
KLFT 55 64 43 61 43 / 50 40 40 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...CALCASIEU...JEFFERSON DAVIS...LAFAYETTE...
UPPER ST. MARTIN.
TX...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: JEFFERSON...ORANGE.
GM...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
RIVER TO INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 PM CST SUNDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
HIGH ISLAND TX OUT 20 NM...WATERS FROM CAMERON LA TO HIGH
ISLAND TX FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON LA OUT 20 NM...WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM.
&&
25Hazardous weather outlook, Feb 4, 5:14 AM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 514 AM CST SAT FEB 4 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 051115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 514 AM CST SAT FEB 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND HEAVY RAIN PRODUCING THUNDERSTORMS WILL ADVANCE ACROSS THE AREA TODAY ALONG AND AHEAD OF AN INCOMING COLD FRONT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE AREA ALONG AND NORTH OF INTERSTATE 10. 1 TO 2 INCHES OF RAINFALL WILL BE COMMON...WITH ISOLATED AREAS RECEIVING UP TO 5 INCHES. THIS ON TOP OF GROUND ALREADY SATURATED BY RECENT RAINS WILL SET THE STAGE FOR POTENTIAL LIFE THREATENING FLOODING. THIS ACTIVITY WILL DIMINISH GOING THROUGH THE EVENING HOURS AS THE FRONT PASSES EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO SIGNIFICANT WEATHER ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. GMZ430-432-435-450-452-455-470-472-475-051115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 514 AM CST SAT FEB 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WITH SHOWERS AND THUNDERSTORMS WILL ADVANCE ACROSS THE NORTHWEST GULF LATE THIS AFTERNOON AND EVENING. DRIER AND COOLER AIR FILTERING INTO THE GULF WATERS IN THE WAKE OF THE FRONT WILL END ANY FURTHER DENSE FOG DEVELOPMENT WHICH HAS BEEN COMMON FOR THE LAST SEVERAL DAYS. A STRONG OFFSHORE FLOW WILL DEVELOP LATER TONIGHT...WITH A SMALL CRAFT ADVISORY LIKELY TO BE REQUIRED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS WILL GRADUALLY DIMINISH SUNDAY. NO SIGNIFICANT WEATHER IS THEN ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
In the hours before
Special weather statement, Feb 4, 10:27 AM CST, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1027 AM CST SAT FEB 4 2012
LAZ029-032-033-042>045-041730-
ST. LANDRY LA-LAFAYETTE LA-EVANGELINE LA-ACADIA LA-AVOYELLES LA-
JEFFERSON DAVIS LA-UPPER ST. MARTIN LA-
1027 AM CST SAT FEB 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
EVANGELINE...ACADIA...AVOYELLES...JEFFERSON DAVIS AND ST. MARTIN
PARISHES UNTIL 1130 AM CST...
AT 1022 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM BUNKIE TO 10 MILES WEST OF LAKE
ARTHUR...MOVING EAST AT 25 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
BRANCH BY 1035 AM...
MOREAUVILLE...GOUDEAU...WASHINGTON AND PLAUCHEVILLE BY 1040 AM...
LEBEAU...SUNSET...GRAND COTEAU AND DUPONT BY 1050 AM...
BORDELONVILLE BY 1055 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3113 9171 3098 9180 3085 9181 3071 9173
3051 9173 3043 9164 3014 9204 3015 9229
3006 9239 3006 9247 3011 9257 3006 9268
3004 9297 3044 9230 3115 9215
24Local storm report, Feb 4, 11:26 AM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1126 AM CST SAT FEB 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM TSTM WND DMG WASHINGTON 30.62N 92.06W
02/04/2012 ST. LANDRY LA TRAINED SPOTTER
STORM SPOTTER IN WASHINGTON LA CALLED TO REPORT THAT AN
ALUMINUM CAR COVER WAS BLOWN OFF ITS FOUNDATION AS THE
LINE OF STORMS MOVED THROUGH.
&&
RDEALLocal storm report, Feb 4, 11:46 AM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1146 AM CST SAT FEB 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLASH FLOOD DERIDDER 30.85N 93.29W
02/04/2012 BEAUREGARD LA PUBLIC
PUBLIC UPLOADED A PICTURE OF FLOODING ALONG PINE ST IN
DERIDDER ON KPLC FACEBOOK. WATER LEVEL WAS UP TO THE TOP
OF TIRES OF A CAR ATTEMPTED TO DRIVE THROUGH IT.
&&
RDEALLocal storm report, Feb 4, 12:07 PM CST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1207 PM CST SAT FEB 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 10 NNW PITKIN 31.06N 93.01W
02/03/2012 VERNON LA OTHER FEDERAL
USGS STREAM GAUGE SHOWS WATER WENT TWO FEET OVER THE ROAD
ON THE 3RD AND PEAKED AT 3.5 FEET OVER THE ROAD DURING
THE OVERNIGHT HOURS. WATER IS CURRENTLY JUST UNDER 3 FEET
OVER THE ROAD.
0900 PM FLASH FLOOD 10 NNW PITKIN 31.07N 92.98W
02/03/2012 VERNON LA OTHER FEDERAL
WATER WENT TWO FEET OVER THE ROAD LAST EVENING AND PEAKED
NEAR 3.5 FEET OVER THE ROAD OVER NIGHT. WATER REMAINS
ABOUT 3.5 FEET OVER THE ROAD THIS MORNING
1130 PM FLOOD 7 NNW PITKIN 31.03N 92.97W
02/03/2012 VERNON LA OTHER FEDERAL
WATER REACH 2 FEET OVER THE ROAD OVERNIGHT AND PEAKED
NEAR 4 FEET OVER THE ROAD DURING THE OVERNIGHT. WATER
CONTINUES TO BE ABOUT 3.5 FEET OVER THE ROAD.
0600 AM FLOOD 6 NNE PITKIN 31.02N 92.90W
02/04/2012 VERNON LA OTHER FEDERAL
WATER PEAKED NEARLY TWO FEET OVER THE ROAD THIS MORNING
WATER IS ON THE WAY DOWN...BUT REMAINS ABOUT 1.5 FEET
OVER THE ROAD.
0600 AM FLOOD 6 NNE PITKIN 31.02N 92.90W
02/04/2012 VERNON LA OTHER FEDERAL
WATER PEAKED NEARLY TWO FEET OVER THE ROAD THIS MORNING
WATER IS ON THE WAY DOWN...BUT REMAINS ABOUT 1.5 FEET
OVER THE ROAD.
&&
BRAZZELLLocal storm report, Feb 4, 2:37 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
237 PM CST SAT FEB 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLOOD CENTERPOINT 31.25N 92.21W
02/03/2012 AVOYELLES LA BROADCAST MEDIA
OAK HAVEN NURSING HOME EVACUATED DUE TO FLOODING.
1030 AM FLOOD 1 W BALL 31.42N 92.43W
02/04/2012 RAPIDES LA BROADCAST MEDIA
LA HIGHWAY 1204 ONE MILE WEST OF THE INTERSECTION OF
HIGHWAY 165 CLOSED DUE TO HIGH WATER ON ROADWAY.
&&
MLLocal storm report, Feb 4, 3:31 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
331 PM CST SAT FEB 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TORNADO 5 SW DERIDDER 30.79N 93.35W
02/04/2012 F1 BEAUREGARD LA NWS STORM SURVEY
TORNADO TOUCHED DOWN 5 MILES SOUTHWEST OF DE RIDDER AND
TRAVELED EAST RESULTING IN DAMAGE TO TREES...BARN DAMAGE
ON GRANBERRY ROAD...AND CARPORT AWNING DAMAGE. PATH
LENGTH 4.6 MILES AND WIDTH 20 YARDS.
&&
MLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 8:06 PM CST | Areal Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Vernon | 12 hr |
| Feb 3, 9:03 PM CST | Special Weather Statement | LCH | Rapides | 57 min |
| Feb 3, 9:11 PM CST | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 64 min |
| Feb 3, 10:28 PM CST | Flash Flood Warning | LCH | Rapides, Vernon | 4 hr |
| Feb 4, 1:20 AM CST | Areal Flood Advisory | LCH | Rapides | 85 min |
| Feb 4, 2:38 AM CST | Marine Dense Fog Advisory | LCH | 9 hr | |
| Feb 4, 3:58 AM CST | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 14 hr |
| Feb 4, 7:07 AM CST | Special Weather Statement | LCH | Beauregard, Vernon | 53 min |
| Feb 4, 7:51 AM CST | Special Weather Statement | LCH | Beauregard, Vernon | 54 min |
| Feb 4, 7:56 AM CST | Special Weather Statement | LCH | Calcasieu | 64 min |
| Feb 4, 8:20 AM CST | Tornado Warning | LCH | Allen, Beauregard | 25 min |
| Feb 4, 8:39 AM CST | Special Weather Statement | LCH | Allen, Rapides | 66 min |
| Feb 4, 8:55 AM CST | Areal Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon | 12 hr |
| Feb 4, 9:36 AM CST | Special Weather Statement | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 54 min |
| Feb 4, 9:47 AM CST | Flash Flood Warning | LCH | Beauregard, Vernon | 3 hr |
| Feb 4, 9:59 AM CST | Areal Flood Advisory | LCH | Calcasieu | 3 hr |
| Feb 4, 10:25 AM CST | River Flood Warning | LCH | Beauregard | 3 days |
| Feb 4, 10:25 AM CST | River Flood Warning | LCH | Allen | 5 days |
| Feb 4, 10:27 AM CST | Special Weather Statement | LCH | Acadia, Avoyelles, Lafayette, Saint Landry | 63 min |
| Feb 4, 11:01 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 29 min |
| Feb 4, 11:25 AM CST | Special Marine Warning | LCH | 65 min | |
| Feb 4, 11:34 AM CST | Areal Flood Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Evangeline, Saint Landry | 10 hr |
| Feb 4, 5:10 AM CST | Special Weather Statement | LCH | Tyler | 65 min |
| Feb 4, 6:16 AM CST | Special Weather Statement | LCH | Jasper, Tyler | 59 min |
| Feb 4, 6:28 AM CST | Special Weather Statement | LCH | Hardin | 62 min |
| Feb 4, 7:15 AM CST | Special Weather Statement | LCH | Hardin | 60 min |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.